Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa-sexual side effects?

Posted by Terry on February 19, 1999, at 11:41:32

In reply to Re: Celexa-sexual side effects?, posted by ruth on February 16, 1999, at 8:38:30

Celexa's manufacturer claims it has fewer sexual side effects than other SSRIs. So try it and see. Also, you might try Serzone. It appears to have fewer sexual side effects, at least in lower doses (150-200 mg/day). You can also ask your doctor for Wellbutrin to take along with the SSRI, which sometimes offsets the sexual side effects. Good luck!

> > I'm very concerned about this medication since it's new to me and I know so little about it. The last five SSRI's I've tried (in the period of three years) have either decreased/killed my libido or resulted in the inability to orgasm. I know this may sound like a trivial side effect to some but it is important to me. I want to choose my next medication wisely and would appreciate any input. Thanks.
> I too, am VERY concerned about these particular
> side effects. Have taken prozac for 3 years and
> just lived (reluctantly) with the sacrifice. But
> I am SO tired of sacrificing sexuality (very
> important to me) for mental health. I've just
> started taking Celexa and am PRAYING that it won't
> have the sexual dysfunction thing. Please let
> me know all you find out. I was sorry to see you
> didn't get much of a response...




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Terry thread:1572